# SDR UALA2009022300619

- Difficulty date: February 22, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 54,598 hours, 11,044 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND BLOCKED MSG FOR RT IDG ON ELEC PAGE DURING ETOPS SVC CHECK.  ALSO FOUND IDG FILTER DPI POPPED.  REPLACED NR 2 IDG.  ACP'D ENG RUN AND IDG OPS TEST.  NO LEAKS NOTED AND IDG OPS NORMAL.  MSG CLEAR AFTER ENG RUN.
